# SDR UPS06147809

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WON'T TEST PROPERLY.  RELAMPED 3 BULBS OVER FWD ENTRY DOOR EXIT IT MODULE, TESTED IAW A300-600 AMM 33-51-00-05, NO DEFECTS NOTED.  RELAMPED W/SERVICEABLE BULBS.
